# SDR FDEA202510091924

- Difficulty date: October 9, 2025
- Submitted: October 9, 2025
- Operation: Air carrier
- Aircraft: N728FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 581
- Aircraft time: 56,855 hours, 30,482 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Rib
- Condition: Cracked
- Location: Zone 600 Flap
- Component: Flap, Airbus
- Component part number: A57960300003
- Stage of operation: IN
- How discovered: X
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NDT INSP - RH WING CENTER FLAP RIBS UPR FLANGE FOUND 4EA CRACK AT RIB19   BETWEENSTGR2.6 AND REAR SPAR,RIB20 B/W STGR2.8 AND REAR SPAR.  REPAIRED THE CRACKED RIB UPR FLANGE AT RT WING CENTER FLAP RIB19 BETWEEN STGR2.6 AND REAR SPAR,RIB20 BETWEEN STGR2.8 AND   REAR SPAR,RIB21 BETWEEN STGR2.7 AND STGR2.8. THIS IS CATEGORY A REPAIR.   MAJOR REPAIR IAW FEDEX GMM6-2-100.
